# SDR TWAA9809209

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR SUPPORT BEAM FS 200 CORRODED, LBL 15 IN TO RBL 46 IN.  REPLACED FLOOR SUPPORT BEAM PER SRM 51-01, PAGE 1 ITEM C.  (M)
